MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Model Number G154
Medical Device Problem Codes Over-Sensing (1438); Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 05/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains in service; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description
It was reported that the health care professional (hcp) requested a review of an arrythmia episode for this cardiac resynchronization therapy defibrillator (crt-d).Technical services (ts) reviewed device data and observed atrial channel oversensing of ventricular signals with biventricular (biv) pacing.After, an early right ventricular (rv) beat was recorded.Ts suspected that this induced junctional tachycardia.The rhythm broke after approximately five to six seconds.Ts recommended the hcp refer to electrophysiology (ep).This crt-d remains in service.No adverse patient effects were reported.

Brand Name
DYNAGEN? CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25523829
Report Number2124215-2026-32109
Device Sequence Number5649772
Product Code NIK
UDI-Device Identifier00802526534652
UDI-Public(01)00802526534652(17)190919
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/19/2019
Device Model NumberG154
Device Catalogue NumberG154
Device Lot Number102555
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/16/2026
Date Device Manufactured10/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale